Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 51, NWS St. Louis, MO

May 21, 2018Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this river flood warning at May 21, 2018, 8:55 AM CDT for Crawford County, Washington County, Missouri. It took effect at May 21, 2018, 1:52 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2018, 8:55 AM CDT (13:55 UTC)
In effect from
May 21, 2018, 1:52 PM CDT
Expired
May 23, 2018, 4:33 AM CDT
In force
39 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 12.57 ft at May 22, 2018, 5:00 AM CDT.

actionminormoderate510152005/2105/2205/2305/24
Action stage
9 ft
Minor stage
11 ft
Moderate stage
20 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

473 
WGUS43 KLSX 211356
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
855 AM CDT Mon May 21 2018

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Meramec River near Sullivan

.This Flood Warning is a result of 2 to 3 inches of precipitation the 
past 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-221355-
/O.NEW.KLSX.FL.W.0051.180521T2010Z-180525T0430Z/
/SLLM7.1.ER.180521T2010Z.180522T1800Z.180524T0430Z.NO/
855 AM CDT Mon May 21 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Sullivan
* from this afternoon to Thursday evening.
* At  8:30 AM Monday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  afternoon and crest near 12.5 feet by tomorrow early afternoon. The
  river is forecast to fall below flood stage by Wednesday before 
  midnight.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Meramec River
  Sullivan        11.0    9.46      12.4   11.9   10.3    7.8    5.9


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$
5 follow-up statements
556 
WGUS83 KLSX 211853
FLSLSX
Flood Statement
National Weather Service St Louis MO
153 PM CDT Mon May 21 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This Flood Warning is a result of 2 to 3 inches of precipitation the 
past 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-221853-
/O.EXT.KLSX.FL.W.0051.180521T1852Z-180524T1236Z/
/SLLM7.1.ER.180521T1655Z.180522T1200Z.180523T1236Z.NO/
153 PM CDT Mon May 21 2018

The Flood Warning continues for
  the Meramec River near Sullivan
* from this afternoon to Thursday morning.
* At  1:30 PM Monday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 14.0 feet by tomorrow morning, 
  then fall below flood stage Wednesday morning.
* Impact:  At 14.0 feet...The main entrance road to the Meramec State 
  Park campground begins flooding...blocking acess to cabins 1-8...
  the picnic and playground areas, and the Wilderness Trailhead 
  parking lot.  At Onondaga Cave State Park...the primary entrance to
  the campground is closed and the secondary entrance is used near 
  this height.
* Impact:  At 13.5 feet...Cave Road begins flooding at Onondaga Cave 
  State Park near this height.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Meramec River
  Sullivan        11.0   11.53      14.0   11.1    7.9    6.4    5.7


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$
009 
WGUS83 KLSX 220300
FLSLSX
Flood Statement
National Weather Service St Louis MO
1000 PM CDT Mon May 21 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This flood warning is a result of 2 to 3 inches of rain that fell 
over the past couple of days...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-230300-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-180524T0925Z/
/SLLM7.1.ER.180521T1655Z.180522T0600Z.180523T0925Z.NO/
1000 PM CDT Mon May 21 2018

The Flood Warning continues for
  the Meramec River near Sullivan
* until late Wednesday night.
* At  9:30 PM Monday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 12.4 feet by after midnight 
  tonight, then fall below flood stage Wednesday morning.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Meramec River
  Sullivan        11.0   12.23      12.4   10.7    7.7    6.3    5.7


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

maples
582 
WGUS83 KLSX 221600
FLSLSX
Flood Statement
National Weather Service St Louis MO
1100 AM CDT Tue May 22 2018

...The flood warning continues for the following rivers in 
Missouri...Illinois...
 
  Meramec River near Sullivan

  Mississippi River at Canton LD20

  Mississippi River at Quincy

  Mississippi River at Quincy LD21

  Mississippi River at Hannibal

  Mississippi River at Saverton LD22

  Mississippi River at Louisiana

  Mississippi River at Clarksville LD24

  Mississippi River at Winfield LD25

  Mississippi River at Grafton

.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-231601-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-180524T0900Z/
/SLLM7.1.ER.180521T1655Z.180522T0845Z.180523T0900Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Meramec River near Sullivan
* until late Wednesday night.
* At 10:30 AM Tuesday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  early tomorrow.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.
* Impact:  At 6.0 feet...When the river is rising above this height, 
  canoe outfitters will generally not rent out canoes or rafts.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Meramec River
  Sullivan        11.0   12.38      10.7    7.8    6.4    5.7    5.2


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

ILC001-MOC111-231601-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-180526T0000Z/
/CANM7.1.ER.180507T0030Z.180514T1500Z.180525T0000Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Canton LD20
* until Friday evening.
* At 10:00 AM Tuesday the stage was 15.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 15.1 feet by this 
  afternoon, then fall below flood stage Thursday evening.
* Impact:  At 14.0 feet...Both banks begin to overflow.  Minor damages
  begin.
* Impact:  At 9.0 feet...Above 8.7 to 9.2 feet, the Corps will raise 
  the gates out of the water, allowing for "open river" conditions.  
  This corresponds to a discharge of approximately 110,000 cfs.
* Impact:  At 8.5 feet...The Corps will not allow the pool level to 
  drop below 8.5 feet (higher flows below 100K).  At low flows, they 
  allow a 2-foot variation between 11.0 and 13.0 feet.  At higher 
  flows below 100K, the range is actually lower, between 8.5 and 10.5
  feet.  Above 110K cfs, the gates are raised above the water 
  surface, allowing open river conditions.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Canton LD20     14.0   15.08      14.7   14.2   13.7   13.3   12.8


&&


LAT...LON 4022 9154 4022 9142 4003 9140 4003 9153




$$

ILC001-MOC127-231601-
/O.EXT.KLSX.FL.W.0041.000000T0000Z-180524T1800Z/
/UINI2.1.ER.180508T2325Z.180515T1100Z.180523T1800Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Quincy
* until Thursday afternoon.
* At 10:15 AM Tuesday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow early afternoon.
* Impact:  At 15.0 feet...Riverside campsites south of Quincy begin to
  flood.
* Impact:  At 14.0 feet...Unprotected bottomlands flood on both sides 
  of the river above and below the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Quincy          17.0   17.67      17.1   16.6   16.1   15.7   15.4


&&


LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152




$$

ILC001-MOC127-231516-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-180523T1516Z/
/QLDI2.1.ER.180510T0700Z.180516T0300Z.180522T1516Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Quincy LD21
* until Wednesday morning.
* At 10:00 AM Tuesday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  late this morning.
* Impact:  At 17.0 feet...Flood Stage:  Minor flooding begins.
* Impact:  At 14.0 feet...Unprotected bottomlands flood.
* Impact:  At 12.3 feet...This is the upper limit of the target pool 
  level at Lock and Dam 21.
* Impact:  At 12.2 feet...This is the target pool level for navigation
  at Lock & Dam 21.
* Impact:  At 12.0 feet...At some point between 11.6 to 12.1 feet, the
  Corps will lift all gates out of the river creating "open river" 
  conditions, corresponding to an approximate discharge of 140,000 
  cfs.
* Impact:  At 11.8 feet...This is the lower limit of the target pool 
  level at Lock & Dam 21.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Quincy LD21     17.0   17.01      16.4   15.9   15.4   14.9   14.4


&&


LAT...LON 3991 9152 3991 9140 3983 9135 3983 9148




$$

ILC149-MOC127-231601-
/O.EXT.KLSX.FL.W.0043.000000T0000Z-180528T1200Z/
/HNNM7.1.ER.180505T1800Z.180516T0815Z.180527T1200Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Hannibal
* until Monday morning.
* At 10:15 AM Tuesday the stage was 18.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Sunday morning.
* Impact:  At 18.0 feet...Gate wells are shut down to prevent the 
  sewers from backing up.  Also at this level pumps are set to 
  standby.
* Impact:  At 17.0 feet...John Hay Recreation Area on east side 
  (inside the Illinois Sny Levee) begins flooding.
* Impact:  At 16.0 feet...Flood Stage.  Damage begins to buildings in 
  unprotected low areas.  Minor flooding begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Hannibal        16.0   18.28      17.7   17.2   16.7   16.3   16.0


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC149-MOC173-231601-
/O.EXT.KLSX.FL.W.0044.000000T0000Z-180525T1200Z/
/SVRM7.1.ER.180508T1346Z.180515T1700Z.180524T1200Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Saverton LD22
* until Friday morning.
* At  8:00 AM Tuesday the stage was 17.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Thursday morning.
* Impact:  At 13.5 feet...This is the upper navigational limit for the
  pool at Lock & Dam 22.
* Impact:  At 13.4 feet...This is the target pool for navigation at 
  Lock & Dam 22.
* Impact:  At 13.0 feet...This is the lower navigational limit for the
  pool at Lock & Dam 22.
* Impact:  At 12.0 feet...Buildings in unprotected areas are damaged.
  At this approximate stage, the Corps will lift all gates out of the
  river, creating "open river" conditions.  This takes place at a 
  discharge of around 160,000 cfs.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Saverton LD22   16.0   17.42      16.7   16.0   15.4   14.9   14.3


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$

ILC149-MOC163-231601-
/O.EXT.KLSX.FL.W.0045.000000T0000Z-180527T1500Z/
/LUSM7.1.ER.180506T1807Z.180517T0600Z.180526T1500Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Louisiana
* until Sunday morning.
* At 10:30 AM Tuesday the stage was 17.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  late Saturday morning.
* Impact:  At 17.0 feet...The parking area at the boat house floods.
* Impact:  At 15.0 feet...Damage begins in unprotected areas.
* Impact:  At 12.2 feet...For barge navigation, the Corps will attempt
  to keep the river at or below this level.  Year-round target levels
  are between 11.5 and 12.2 feet.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Louisiana       15.0   17.41      16.8   16.1   15.6   15.1   14.6


&&


LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097




$$

ILC013-MOC163-231601-
/O.EXT.KLSX.FL.W.0046.000000T0000Z-180528T0000Z/
/CLKM7.1.ER.180506T0330Z.180517T0130Z.180527T0000Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Sunday evening.
* At 10:30 AM Tuesday the stage was 28.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Saturday evening.
* Impact:  At 27.2 feet...Silo Park just northwest of Clarksville off 
  Highway 79 begins flooding.
* Impact:  At 25.5 feet...State Route P east of Elsberry begins 
  flooding just east of the levee.
* Impact:  At 25.3 feet...The road to Port Marmac, about 15 homes just
  south of Clarksville, begins flooding.
* Impact:  At 23.5 feet...Flooding begins in unprotected areas.
* Impact:  At 23.0 feet...At this approximate stage, the Corps will 
  take gates out of the river, creating "open river" conditions.  
  This corresponds to an approximate stage of 155,000 cfs.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Clarksville LD  25.0   27.96      27.4   26.6   25.9   25.3   24.7


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC013-MOC113-231601-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-180527T0600Z/
/CAGM7.1.ER.180509T1830Z.180518T2300Z.180526T0600Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Winfield LD25
* until late Saturday night.
* At 10:30 AM Tuesday the stage was 28.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  early Saturday morning.
* Impact:  At 28.5 feet...Much of County Highways B and C in eastern 
  St. Charles County are flooded.
* Impact:  At 27.5 feet...At this stage, Lock and Dam 25 will 
  stockpile 200 tons of sand, 12,000 sandbags, and 10,000 square feet
  of polyethylene plastic as a precaution.
* Impact:  At 26.0 feet...Flood Stage.  Highway B in eastern St. 
  Charles County floods near the Dardenne Creek bridge.
* Impact:  At 24.0 feet...Water begins covering Highway C about a half
  mile south of Highway B in St. Charles County.
* Impact:  At 23.0 feet...A few local islands begin to flood.
* Impact:  At 21.6 feet...Near this stage, the Corps will raise all 
  gates out of the river, creating "open river" conditions.  This 
  corresponds to an approximate discharge of 145,000 cfs.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Winfield LD25   26.0   28.21      27.9   27.2   26.5   25.8   25.2


&&


LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074                       



$$

ILC083-MOC183-231601-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-180526T1800Z/
/GRFI2.1.ER.180511T1138Z.180519T1500Z.180525T1800Z.NO/
1100 AM CDT Tue May 22 2018

The Flood Warning continues for
  the Mississippi River at Grafton
* until Saturday afternoon.
* At 10:30 AM Tuesday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Friday early afternoon.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.
* Impact:  At 16.2 feet...For navigational purposes through Alton Lock
  and Dam control, the Corps will not allow the river to exceed this 
  level, if at all possible.  Above this level, water inundates land 
  not owned by the USACE.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Mississippi River 
  Grafton         18.0   19.55      19.4   19.0   18.2   17.6   17.0


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
488 
WGUS83 KLSX 230236
FLSLSX

Flood Statement
National Weather Service St Louis MO
936 PM CDT Tue May 22 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This Flood Warning is a result of 2 to 3 inches of rainfall the 
past 2 to 3 days and zero forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-240235-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-180524T0524Z/
/SLLM7.1.ER.180521T1655Z.180522T0845Z.180523T0524Z.NO/
936 PM CDT Tue May 22 2018

The Flood Warning continues for
  the Meramec River near Sullivan
* until late Wednesday night.
* At 9:00 PM Tuesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  early Wednesday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Meramec River
  Sullivan        11.0   12.17       9.3    7.8    6.6    5.7    5.2

&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       

$$
966 
WGUS83 KLSX 230933
FLSLSX
Flood Statement
National Weather Service St Louis MO
433 AM CDT Wed May 23 2018

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This is the final statement on this flood event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-231003-
/O.CAN.KLSX.FL.W.0051.000000T0000Z-180524T0524Z/
/SLLM7.1.ER.180521T1655Z.180522T0845Z.180523T0456Z.NO/
433 AM CDT Wed May 23 2018

The Flood Warning is cancelled for
  the Meramec River near Sullivan.
* At 4:00 AM Wednesday the stage was 8.8 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 11:56 PM Tuesday.
* The river will continue falling to 7.8 feet by tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Meramec River
  Sullivan        11.0    8.75       9.3    7.8    6.6    5.7    5.2


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 21, 6:59 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 21, 6:59 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
659 AM CDT Mon May 21 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 321 AM CDT Mon May 21 2018

Weak low pressure centered between Moberly and Chillicothe will
drift northeast into northern Indiana or southwest Michigan over the
next 24 hours.  The trailing cold front should work its way slowly
southeast through the forecast area during this time.  Timing is
somewhat uncertain for FROPA as upper level forcing is fairly weak.
However, there will be a definite airmass change as dew point
temperatures in the "cool sector" of this system drop into the
mid and upper 50s over the central Plains and Iowa. Not sure it
will get quite that dry over central and eastern Missouri into
central and southern Illinois, but the FROPA should scour out
enough moisture to bring an end to this most recent period of wet
weather. However scattered showers and thunderstorms will continue
to be possible at almost any time until the front finally passes
through the area this evening. Highs this afternoon will be highly
dependent upon any convection that forms, but temperatures will
most likely be very similar to Sunday's highs in the upper 70s to
low 80s.

Carney

.LONG TERM...  (Tuesday through Sunday)
Issued at 321 AM CDT Mon May 21 2018

Global models are in reasonable agreement that an upper level ridge
will slowly move across Missouri and Illinois from Tuesday into
Thursday.  At the same time, a surface high will move east from
Minnesota into Michigan as an associated surface ridge slowly
pivots over Missouri and Illinois. This pattern will keep dry
weather across our area Tuesday into Wednesday. Moisture will
begin to return on the back side of the ridge over central and
northeast Missouri and west central Illinois by Thursday bringing
a slight chance of showers and thunderstorms to these areas. The
chance of showers and thunderstorms will increase areawide Friday
into next weekend when the GFS/ECMWF/Canadian all show a trough
and an attendant cold front moving across Missouri and Illinois.

Temperatures are still expected to be above normal through the
period.  850mb temperatures support highs staying 5-10 degrees above
normal for late May.

Britt

&&

.AVIATION...  (For the 12z TAFs through 12z Tuesday Morning)
Issued at 642 AM CDT Mon May 21 2018

Areas of MVFR and IFR over central and northeast Missouri and west
central Illinois are expected to improve to VFR this morning. Some
of the MVFR ceilings moving off the Ozark Plateu to the northeast
will likely temporarily lower flight conditions over east central
Missouri this morning. A weak cold front will drift into the
forecast area this afternoon...and additional showers and a few
thunderstorms are expected to develop along and ahead of the
front...primarily in eastern Missouri and western Illinois.
Showers and storms should dissipate after sunset. Expect VFR
conditions thereafter.

SPECIFICS FOR KSTL:

VFR flight conditions are expected to prevail through the TAF
period. Some MVFR ceilings moving northeast off the Ozark Plateau
may temporarily lower flight conditions for a few hours this
morning, but should be gone before noon. A slow moving cold front
is expected to move into the vicinity of the terminal late this
afternoon. A few showers and thunderstorms are expected to
develop ahead of the front, but coverage is not expected to be
high enough to mention beyond vicinity.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 21, 4:00 AM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
400 AM CDT Mon May 21 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-220900-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
400 AM CDT Mon May 21 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today across the area. The
chance of storms will continue this evening over southeast
Missouri into southwest Illinois.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are chances of thunderstorms Wednesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:13 PM CDTSevere Thunderstorm WarningLSXMoniteau47 min
May 20, 7:57 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Moniteau48 min
May 20, 8:24 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade, Osage51 min
May 20, 8:35 PM CDTSpecial Weather StatementLSXAudrain40 min
May 20, 8:56 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage49 min
May 20, 9:36 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington39 min
May 20, 9:42 PM CDTSpecial Weather StatementLSXGasconade48 min
May 20, 10:10 PM CDTSpecial Weather StatementLSXFranklin, Saint Charles, Washington65 min
May 20, 10:55 PM CDTSpecial Weather StatementLSXIron, Jefferson, Saint Francois50 min
May 21, 12:02 AM CDTSpecial Weather StatementLSXLincoln28 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois20 min
May 21, 3:29 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois6 hr
May 21, 4:00 PM CDTFlash Flood WarningLSXWashington6 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.